# SDR UALA2011070703368

- Difficulty date: July 6, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 60,697 hours, 21,421 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION SPLICE AT BS 1460 S-28L.  (N-R 2775N00421).  MAJOR REPAIR ACCOMPLISHED:  FABBED AND INSTALLED STR SPLICE AND ATTACH CLIP AT STA 1460, S28L PER SRM ON PEMCO NR 2775N00421.
